Normal view MARC view ISBD view

Условыя расчепляемости нелинейной дискретной динамической системы в окрестности квазипереодической траектории.

by Самойленко А.М.
[ Книги ]
Additional authors: Самойленко -- А.М.
Item type: Книги
Tags from this library: No tags from this library for this title. Log in to add tags.
    average rating: 0.0 (0 votes)
Holdings: 517.91. 517.91. BOOK

Журнальна стаття. Доповіді НАН України.-1998.-№10.-С.48-52.

There are no comments for this item.

Log in to your account to post a comment.

Powered by Koha

//